MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR AUG MINI REAMER 20 DEG; BONE-RESECTION ORTHOPAEDIC REAMER, REUSABLE

ZIMMER BIOMET, INC. COMPR AUG MINI REAMER 20 DEG; BONE-RESECTION ORTHOPAEDIC REAMER, REUSABLE
Catalog Number 110040420
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Common device name: phx.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the augment reamer was dull and not cutting properly.Additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code: mechanical (g04) - drill.Visual examination of the returned product verified item and lot numbers.Cosmetic inspection of the product found nicks, scratches, faded etching and wear marks.Inspection of the cutting flutes found damages; worn, deformed and gouged.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPR AUG MINI REAMER 20 DEG
Common Device Name
BONE-RESECTION ORTHOPAEDIC REAMER, REUSABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15266765
Report Number0001825034-2022-01901
Device Sequence Number12232455
Product Code PHX
UDI-Device Identifier00880304811171
UDI-Public(01)00880304811171(11)180412(10)697510
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110040420
Device Lot Number697510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale